# SDR 4DPA2023060300001

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N916JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 39,497 hours, 31,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED DURING CLIMB OUT PRESS AUTO FAILED ERRATIC CABIN ALTITUDES AND CABIN SIGNIFICANTLY HIGHER THAN SCHEDULED. CABIN ALSO CLIMBING AT VERY HIGH RATE, WITH MINIMAL AIRCRAFT CLIMB RATE. CREW RETURNED TO LAS VEGAS. CORR ACTION MX PERFORMED PRESSURIZATION CONTROL SYSTEM OPS TEST. FUNCTIONAL TEST IN AUTO MODE WITH NO DISCREPANCIES, FUNCTION TEST PASSED. AIRCRAFT RETURNED TO SERVICE.
